Hey all, I stopped using narcos 7 days ago! WD was somewhat tolerable besides the first 4 days of feeling like dying. I followed the Thomas reciepe and think that kinda helped. Still a little groggy but one thing that's a little weird. Ever since I stopped I am always hungry! While using I could go all day until dinner without eating. Now if I don't eat something every 4 hours or so I feel like I'm gonna pass out! Is this normal? Has anyone else felt this while WD? Thanks.
i'm going threw the same thing!!!! i'm hungry, i eat and then i'm hungry again like 30 mins later. i think it's just our bodies making up for the lack of and adjusting. i swear lastnight i ate for two 250lb people lol and i'm only 125lbs. your body will adjust , make sure you're taking vitamin supplements. .all in one vitamin will help your body and mind get back on track.
I am kind of goingthrough a similar thing. I'vebeen taking opiates for 3years and have decided I want quit!! I've been taking 15-20 pills aday. vicodin and percs. any mg. Icannot seem to shake this habit! Irefuse to try the medications to quit, sub.. methadone... No sense in trading one addiction for another. however, ininterrible pain and in so exhausted!! I know this gets better and I'd never have to go through this again, but Istill have such a huge feeling I want to use! uuggjgh I feel like this is the worst thing I've ever felt!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.